# SDR DXTA200803045

- Difficulty date: May 5, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- Aircraft time: 3,219 hours, 2,491 cycles
- Engine: Pwa PW535A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52770116
- Part serial: 1811
- Condition: Failed
- Location: Cabin Pressure
- Part time: 2,063 hours, 1,592 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

AT FL300 THE CABIN RATE STARTED CLIMBING ABNORMALLY TILL IT REACHED 6000 FT IAW MINT THE 10,000 FT CABIN ENUNCIATORS ILLUMINATED AND THE EMER PRESS CAME ON.  OXYGEN MASKS DROPPED IN THE CABIN.  DECLARED AN EMERGENCY AND STARTED AN EMERGENCY DESCENT TO 10,000.   REPLACED FAILED CABIN ALT. CONTROLLER, INSTALLED A SERVICEABLE UNIT, OPS CK GOOD IAW MM CH 21-31-00.
